# SDR VNAA2018110899905

- Difficulty date: November 8, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 34,226 hours, 341,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3873171719
- Condition: Broken
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TWO SEAT TRACK FILLERS BROKEN. K.LONG 10/22/18. C/A: INSTALLED 3 EACH NEW SERVICEABLE SEAT TRACK FILLERS P/N:601R38731-7, 601R38731-17 AND 601R38731-19 IAW CRJ200 AMM 20-21-00-910-801.
